Prof. Jovanka Pantović


Missing picture!

Jovanka Pantović

Full Professor


Telephone021/485-2299
E-mail
Academic titleFull Professor
Employee's biography not found!
Full Professor
24.06.2010.
PositionFromToOrganizational unit
Associate Professor06.07.2005.01.06.2010.Department of Fundamentals Sciences
TitleIn institution
Relativna potpunost u viševrednosnim logikama

Magister thesis

Mathematical Science

Faculty of Sciences

1996

Potpunost, relativna potpunost i funkcionalna potpunost

PhD thesis

Mathematical Science

Faculty of Sciences

2000

program ne predviđa diplomski rad

Osnovne studije (po starom)

Mathematical Science

Faculty of Sciences

1991

Criterium of productionDescription
() Monographic study/chapter in M11 or research in the thematic collection of the leading international importanceŽunić J., Pantović J., Rosin P.: Measuring Linearity of Planar Curves, Chapter in: Advances in Intelligent Systems and Computing, Vol. 318, Maria De Marsico and Ana Fred (Eds): Pattern Recognition Application and Methods, 2015, pp. 257-271.
() Monographic study/chapter in M11 or research in the thematic collection of the leading international importanceGilezan S., Pantović J., Žunić J.: Partitioning Finite d-Dimensional Integer Grids with Applications, chapter in: Approximation Algorithms and Metaheuristics (editor: T. F. Gonzalez)., pp. 55-1--55-15,Chapman & Hall/CRC, 2007.
() Monographic study/chapter in M11 or research in the thematic collection of the leading international importanceBorisavljević M., Gilezan S., Janičić P., Krapež A., Kurilić M., Mijajlović Ž., Marković Z., Ognjanović Z., Pantović J., Petrić Z., Stanković M., Stanković R., Stojmenović I., Vukomanović Đ.: History of Mathematical Logic in Serbia , in: Logic in Central and Eastern Europe: History, Science, and Discourse (edited by Andrew Schumann), University Press of America, 2012, str. 467-492.
() Monographic study/chapter in M12 or research in the thematic collection of the international importanceČolić Oravec J., Machida H., Pantović J., Vojvodić G.: From clones to hyperclones, Beograd, Matematički institut SANU, Beograd, 2015, str. 111-144.
() Researches published in the journals of the international importanceRosin P., Pantović J., Žunić J.: Measuring Linearity of Curves in 2D and 3D, Pattern Recognition, 2016, Vol. 49, pp. 65-78.
() Researches published in the journals of the international importancePantović J., Machida H., Rosenberg I.: Regular sets of operations, Journal of Multiple Valued Logic and Soft Computing, 2012, Vol. 19, No 1-3, pp. 149-162.
() Researches published in the journals of the international importanceColic J., Machida H., Pantovic J.: One-point Extension of the Algebra of Incompletely Specified Operations, Journal of Multiple Valued Logic and Soft Computing, 2014, Vol. 22, No 1-2, pp. 79-94.
() Researches published in the journals of the international importanceMachida H., Pantovic J.: Three classes of maximal hyperclones, Journal of Multiple Valued Logic and Soft Computing, 2012, Vol. 18, No 2, pp. 201-210.
() Researches published in the journals of the international importanceColic J., Hajime M., Pantovic J.: Upward Saturated Hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol 24, No. 1-4, 2015, pp. 189-201.
() Researches published in the journals of the international importanceBartoletti M., Castellani I., Denielou P., Dezani-Ciancaglini M., Gilezan S., Pantović J., Perez J., Thiemann P., Toninho B., Vieira H.: Combining behavioural types with security analysis (Formerly known as The Journal of Logic and Algebraic Programming), Journal of Logic and Algebraic Programming, 2015, Vol. 84, No 6, pp. 763-780.
() Researches published in the journals of the international importanceRosin P., Pantović J., Žunić J.: Measuring Linearity of Connected Configurations of a Finite Number of 2D and 3D Curves, Journal of Mathematical Imaging and Vision, 2015, Vol. 53, No 1, pp. 1-11.
() Researches published in the journals of the international importanceGhilezan S., Pantović J., Žunić J.,Separating points by parallel hyperplanes - characteization problem, IEEE Transactions on Neural Networks, 2007, Vol. 18, No. 5, 1356-1363.
() Research published in the prominent international journalPantović J., Gilezan S., Žunić J.: Encoding of Multilevel S-Threshold Functions, Journal of Multiple Valued Logic and Soft Computing, 2016, Vol. 26, No 1-2, pp. 89-108.
() Research published in the prominent international journalMariangiola Dezani-Ciancaglini, Silvia Ghilezan, Jovanka Pantovic, Daniele Varacca: Security types for dynamic web data. Theoretical Computer Science, 2008, 402(2-3): 156-171.
() Research published in the international journalGilezan S., Jakšić S., Pantović J., Perez A. J., Torres Vieira H.: Dynamic Role Authorisation in Multiparty Conversations (DOI:10.1007/s00165-016-0363-5), Formal Aspects of Computing, 2016, Vol. 28, No 4, pp. 643-667.
() Research published in the international journalJakšić S., Pantović J., Gilezan S.: Linked data privacy, Mathematical Structures in Computer Science, 2017, Vol. 27, pp. 33-53.
() Research published in the international journalPantovic J., Gilezan S., Vojvodic G.: Binary relations and algebras on multisets, Publication de l'Institute Mathematique, 2014, Vol. 95, No 109, pp. 111-117.
() Research published in the international journalPantović J., Machida H.: Maximal hyperclones on E2 as hypercores , Journal of Multiple Valued Logic and Soft Computing, 2009, pp. 1-13.
() Research published in the international journalPantović J., Vojvodić D., The cardinality of the set of clones containing unary minimal clones on the three element set, Multiple-Valued Logic - An International Journal (new title: Journal of Multiple valued Logic and Soft Computing), Vol. 5, 2000, 367-371.
() Research published in the international journalPantović J.: Hajime Machida, Jovanka Pantovic: Monomial Clones Over Small Finite Fields, Journal of Multiple-Valued Logic and Soft Computing (Old City Publishing), 2018, Vol. 31, No 3, pp. 271-286
() Invited lectures from the international meeting printed in its entiretyMachida H., Haddad L., Pantović J.: Invitation to Clone Theory with Partial Clones and Hyperclones , 41. International Symposium on Multiple-Valued Logic, Tuusula: IEEE CS, 23-25 Maj, 2011
() Invited lectures from the international meeting printed in its entiretyDezani Ciancaglini M., Gilezan S., Jakšić S., Pantović J.: Types for role based access control of dynamic web data, Lecture notes in computer science, 2011, No 6559, pp. 1-29, ISSN 0302-9743
() Invited lectures from the international meeting printed in extractsPantović J.: On hyperclones on a two-element set Naziv skupa: Workshop on Discrete Mathematics and Clone Theory, Kyoto, 28-30. 08. 2008.
() Invited lectures from the international meeting printed in extractsPantović J.: Hyperalgebras and Hyperclones - Different Approaches Workshop on Discrete Mathematics and Clone Theory, Research Institute of Mathematical Sciences, Kyoto, Japan, 13-15.06. 2005.
() Report from the international meeting printed in its entiretyPantović J., Machida H.: Monomial clones: local results and global properties, 46. International Symposium on Multiple-Valued Logic, Sapporo, 18-20 Maj, 2016
() Report from the international meeting printed in its entiretyDezani Ciancaglini M., Gilezan S., Jakšić S., Pantović J., Yoshida N.: Denotational and Operational Preciseness of Subtyping: A Roadmap - - Essays Dedicated to Frank de Boer on the Occasion of His 60th Birthday, Lecture Notes in Computer Science, 2016, Vol. 9660, pp. 155-172, ISSN 0302-9743, 1. Theory and Practice of Formal Methods - Essays Dedicated to Frank de Boer on theOccasion of His 60th Birthday, Eindhoven: Springer, 3 April, 2016, pp. 155-172
() Report from the international meeting printed in its entiretyGilezan S., Jakšić S., Pantović J., Pérez J., Torres Vieira H.: A Typed Model for Dynamic Authorizations, 8. Programming Language Approaches to Concurrency and Communication-cEntric Software Systems, London: EPTCS, 18 April, 2015, pp. 73-84
() Report from the international meeting printed in its entiretyDezani-Ciancaglini M., Gilezan S., Jakšić S., Pantović J., Yoshida N.: Precise subtyping for synchronous multiparty sessions, Electronic Proceedings in Theoretical Computer Science, 2015, Vol. 203, pp. 29-43, 8. Programming Language Approaches to Concurrency and Communication-cEntric Software Systems, London: Open Publishing Association, 18 April, 2015, pp. 29-43
() Report from the international meeting printed in its entiretyDedeić J., Pantović J., Perez J.: On Compensation Primitives as Adaptable Processes., 22. Workshop on Expressiveness in Concurrency, Madrid, 31 Avgust, 2015, pp. 16-30
() Report from the international meeting printed in its entiretyPantović J., Padovani L., Dezani-Ciancaglini M.: Session Type Isomorphisms, 7. Programming Language Approaches to Concurrency and Communication-cEntric Software Systems, Grenoble: EPTCS, 12 April, 2014, pp. 61-71, ISBN 2075-2180
() Report from the international meeting printed in its entiretyPantovic J., Gilezan S., Zunic J.: On the Number of S-Threshold Functions on not Necessarily Binary Input, 44. International Symposium on Multiple-Valued Logic, Bremen: IEEE , 19-21 Maj, 2014, pp. 1-6
() Report from the international meeting printed in its entiretyGilezan S., Pantovic J., Jaksic S., A. Perez J., T. Vieira H.: Dynamic Role Authorization in Multiparty Conversations, 3. International Workshop on Behavioural Types, Rim: Open Publishing Association, 1 Septembar, 2014, pp. 1-8
() Report from the international meeting printed in its entiretyPantović J., Rosin P., Žunić J.: Measuring linearity of curves, 2. International Conference on Pattern Recognition Applications and Methods (ICPRAM), Barcelona, 15-18 Februar, 2013, pp. 388-395
() Report from the international meeting printed in its entiretyPantovic J., Colic J., Machida H.: On Hyper Co-clones, 43. International Symposium on Multiple-Valued Logic, Toyama, 22-24 Maj, 2013, pp. 182-185
() Report from the international meeting printed in its entiretyColic J., Machida H., Pantovic J., Colic J.: Clones of Incompletely Specified Operations, 42. International Symposium on Multiple-Valued Logic, Victoria: IEEE CS, 14-16 Maj, 2012
() Report from the international meeting printed in its entiretyPantovic J., Rosin P., Zunic J.: Mesuring linearity of closed curves and connected compound curves, 7. Asian Conference on Computer Vision, Daejeon, 5-9 Novembar, 2012, pp. 310-321
() Report from the international meeting printed in its entiretyColic J., Machida H., Pantovic J., Colic J.: Maximal hyperclones determined by monotone operations, 41. International Symposium on Multiple-Valued Logic, Tuusula: IEEE CS, 23-25 Maj, 2011
() Report from the international meeting printed in its entiretyMachida H., Pantović J., Rosenberg I.: Galois connection for hyperclones , 40. International Symposium on Multiple-Valued Logic, Barcelona, 26-28 Maj, 2010, pp. 201-204
() Report from the international meeting printed in its entiretyPantović J.: Hyperclones determined by total-parts of hyper-relations , 39. International Symposium on Multiple-Valued Logic, Naha: IEEE CS, 21-23 Maj, 2009, pp. 161-166
() Report from the international meeting printed in its entiretyPantović J., Vojvodić G., On the partial hyperclone lattice, Proceedings of the 35th International Symposium on Multiple-Valued Logic, IEEE Press, 2005, 96-100.
() Report from the international meeting printed in its entirety Pantović J., Vojvodić G., Minimal partial hyperclones on a two-element set, Proceedings of the 34th International Symposium on Multiple-Valued Logic, IEEE Press, 2004, 115-119. (OUTSTANDING CONTRIBUTED PAPER AWARD)
() Report from the international meeting printed in its entirety Pantović J., Vojvodić D., The cardinality of nonfinitely based functionally complete algebras on the three element set, Contributions to general algebra 13, Proceedings of the Dresden conference 2000 (AAA 60) and the summer school 1999, Verlag Johannes Heyn, Klagenfurt 2001, 245-252.
() Research published in the leading journal of the national importancePantović J., Vojvodić D., The cardinality of clones containing minimal clones generated by semiprojections on a three element set, Novi Sad Journal of Mathematics, Vol. 30 (2), 2000, 155-158.
() Research published in the leading journal of the national importanceGilezan S., Jakšić S., Pantović J., Dezani Ciancaglini M.: Types and roles for web security, Transactions on Advanced Research, 2012, Vol. 8, No 2, pp. 16-21, ISSN 1820 - 4511
() Research published in the leading journal of the national importancePantović J., Vojvodić D.: Note on the cardinality of some sets of clones, Acta Cybernetica, 2000, Vol. 14, pp. 491-495
() Research published in the leading journal of the national importanceVojvodić G., Pantović J., Tošić R.: Relative completeness with respect to transpositions , Novi Sad Journal of Mathematics, 2000, Vol. 30, No 1, pp. 9-13, ISSN 1450-5444
() Research published in the leading journal of the national importanceDoroslovački R., Pantović J., Tošić R., Vojvodić G.: On Completeness Criterion for Partial Hyperoperations, Novi Sad Journal of Mathematics, 2000, Vol. 30, No 2, pp. 15-17, ISSN 1450-5444
() Research published in the leading journal of the national importanceDoroslovački R., Pantović J., Tošić R., Vojvodić G.: Completeness, functional completeness and relativ completeness. Proceedings of the VIII International Conference "Algebra and Logic", Novi Sad Journal of Mathematics, 1999, Vol. 29, No 2, pp. 171-180, ISSN 1450-5444
() Defended Doctoral dissertationPantović J.: Potpunost, funkcionalna potpunost i relativna potpunost, Doktorska disertacija , Prirodnomatematički fakultet, 2000
() Defended Magister thesisPantović J.: Relativna potpunost u višeznačnim logikama, Magistarska teza , Prirodnomatematički fakultet, 1996
() Additional textbook for the courseRalević N., Čomić L., Pantović J., Zbirka rešenih zadataka iz matematičke analize II, Symbol, 2010.
() Research published in the international journal Tošić, R., Vojvodić, G., Mašulović, D., Pantović, J., Doroslovački R., Two examples of relative completeness, Multiple-Valued Logic - An International Journal (new title: Journal of Multiple Valued Logic and Soft Computing), Vol. 2, 1996, 67-78.
() Research published in the international journalPantović J., Tošić R., Vojvodić G., Relative completeness with respect to two unary functions, Discrete Applied Mathematics, Vol.113 (2-3), 2001, 337-342.
() Research published in the leading journal of the national importancePantović J., Rodić B., Vojvodić G.,Hyperclone lattice and embeddings, Novi Sad Journal of Mathematics, Vol.36,No.1,2006,87-95.
() Research published in the leading journal of the national importance Doroslovački R., Pantović J., Vojvodić G., Classification of maps by their membership in maximal clones that contain minimum and complement, Matematički vesnik 51, 1999, 21-28.
() Research published in the leading journal of the national importanceVojvodić G.,Pantović J., Tošić R., The number of clones containg an unarz function, Novi Sad Journal of Mathematics, Vol. 27 (2), 1997, 83-87.
() Research published in the journal of the national importancePantović J., Vojvodić D., Note on cardinality of some sets of clones, Acta Cybernetica 14, 2000, 491-495.
() Additional textbook for the courseGrbić,T., Likavec, S., Lukić, T., Pantović, J., Sladoje, N.,Teofanov, Lj.: Zbirka rešenih zadataka iz Matematike I (drugo izdanje), Stylos, Novi Sad, 2004.
() Research published in the leading journal of the national importanceDoroslovački R., Pantović J., Vojvodić G., Note on intersections of maximal clones, Novi Sad Journal of Mathematics, Vol. 29 (1), 1999, 83-90.
() Research published in the prominent international journalPantović J., Vojvodić D., On the cardinality of nonfinitely based functionally complete algebras, Algebra Universalis, Vol. 43, No. 4, 2000, 369-374.
() Research published in the prominent international journalPantović J., Tošić R., Vojvodić G., The cardinality of functionally complete algebras on a three element set, Algebra Universalis, Vol. 38, No.2, 1997, 136-140.
() Research published in the international journalDoroslovački R., Pantović J., Vojvodić G., One interval in the lattice of partila hyperclones, Czechoslovak Mathematical Journal, 55 (130), No. 3, 2005, 719-724.
() Research published in the international journal Pantović, J., Rodić, B., Vojvodić, G., Unary minimal partial hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol. 12, No. 5-6, 2006.
() Research published in the international journal Marinagiola Dezani-Ciancaglini, Silvia Ghilezan, Jovanka Pantović, Security types for dynamic web data, Proceedings of Trustworthy Global Computing, Lecture Notes in Computer Science, 2007, Vol. 4661, str. 263-280.
TitleScientific areaHigher education institutionElection date
Full ProfessorTeorijska i primenjena matematikaUniversity of Novi Sad24.06.2010.
Associate ProfessorMathematical SciencesFaculty of Technical Sciences06.07.2005.